Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Pain on jaw, throat, ears and hoarseness. Right thyroid removed, high lupus level. CAT scan done. What to do?

I have been feeling lots of pain on my jaw, throat , ears, and horseness, for over 3 months. I had my right tyroide removed 3 weeks ago 6/14, and the results was hashimoto dieses. I still feel all the symptoms and it is getting worse. I went to my primary doctor last week, we did tons of test, she called me today and said they all came back fine, except lupus was 11 and the normal level is 0-9, but she didn t seem to be to concern with that. I also went to a neurologist last week and did more tests, including cat scam on my neck and head. no results yet. please help.
Asked On : Fri, 13 Jul 2012
Answers:  1 Views:  55
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response
You might have reflux disease ie the reflux of acidic contents in the food pipe from the stomach which causes irritation and pains.
You should also get your calcium checked.
In thyroid disorders the muscles at the lower end of food pipe which prevents reflux might get weakened and so causes reflux.
You need to consult your doctor and take medications for the antacids and antireflux medicines like domperidone etc and other prokinetic medicines .
All this after a local inflammtory cause is ruled out which i suppose would have been ruled out , as you had a surgery.
In doubt do reply.
Answered: Fri, 18 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor